JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On the Conditionally Independent and Positive and Negative Dependence of Bivariate Stochastic Processes
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
On the Conditionally Independent and Positive and Negative Dependence of Bivariate Stochastic Processes
Baek, Jong Il; Han, Kwang Hee;
  PDF(new window)
 Abstract
We introduce a new concept of conditionally independent and positive and negative dependence of bivariate stochastic processes and their corresponding hitting times. We have further extended this theory to stronger conditions of dependence similar to those in the literature of positive and negative dependence and developed theorems which relate these conditions. Finally we are given some examples to illustrate these concepts.
 Keywords
hitting times;conditionally independent and positive and negative quadrant dependence;conditionally stochastically increasing(decreasing);
 Language
English
 Cited by
 References
1.
Technical Report (78-5), 1979.

2.
Technical Report AFOSR 78-6, 1978.

3.
Statistical theory of Reliability and Life Testing: Probability Models, 1975.

4.
Adv. Appl. Probab, 1988. vol.20. pp.798-821 crossref(new window)

5.
Inst. Math. Statist., 1990. vol.16. pp.93-102

6.
A course in probability theory, 1974.

7.
J. Appl. Probab., 1987. vol.24. pp.115-122 crossref(new window)

8.
Comm. Statist. A., 1981. vol.10. pp.307-337 crossref(new window)

9.
Proc. Nato Adv. Stu Inst. Series 5, 1981. pp.349-361

10.
Ann. Statist, 1986. vol.14. pp.1523-1543 crossref(new window)

11.
Ann Statist., 1978. vol.6. pp.895-903 crossref(new window)

12.
Ann. Math. Statist., 1966. vol.37. pp.1137-1153 crossref(new window)